# SDR AMTA200600731

- Difficulty date: December 12, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Transceiver
- Part number: 066500070101
- Part serial: 2465
- Condition: Unserviceable
- Location: Hsi
- Part time: 16,161 hours, 7,054 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER RA LIGHT ON HSI ON.  REMOVED AND REPLACED RA FIRST OFFICER OPS AND TEST, OK IAW AMM 34-33-00-5.  (K)
